| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control evaluated the customers device and was unable to duplicate the reported issue.Physio replaced the device's battery pins and the usb download cable as a precaution.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly shutdown.In this state the device would not be able to deliver defibrillation therapy if needed.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.